# SDR ASOA2015032712493

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CARGO ATTACH POINT CORRODED AT FS 565 AND AT APPROXIMATELY STR 24L.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH STS EA 32-2015-093.
